Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 286, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 15, 2005, 1:32 PM CST for Bossier Parish, Louisiana. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2005, 1:32 PM CST (19:32 UTC)
- Expired
- Nov 15, 2005, 1:50 PM CST
- In force
- 18 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Bossier Parish, LA
The radar
The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 10:59 AM CST, 2 hours 33 minutes earlier.
Area forecast discussion, Nov 15, 10:59 AM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1059 AM CST TUE NOV 15 2005
.DISCUSSION...
FRONT HAS MOVED INTO NORTHWEST CORNER OF CWA AS OF LATE MORNING.
LINE OF SHOWERS ACCOMPANIES FRONT AT THIS TIME WITH ANOTHER LINE
CONTINUING TO FILL IN AHEAD OF FRONT. DRY AIR ADVECTION IN LOWER
LEVELS WITH SOUTHWEST FLOW ALONG FRONTAL BOUNDARY MAY BE HAMPERING
DEVELOPMENT. BEST AREA FOR STRONG CONVECTION MAY BE AHEAD OF
FRONT...WITH GOOD LOW LEVEL CONVERGENCE IN NORTH LOUISIANA.
NO CHANGES TO ZONES AT THIS TIME...BUT AS FRONT MOVES EAST IN NEXT
COUPLE OF HOURS...MAY CLEAR SOME ZONES FROM TORNADO WATCH
AND DROP POPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 81 40 55 32 / 60 30 0 0
MLU 81 41 54 32 / 60 50 0 0
DEQ 76 34 53 31 / 60 10 0 0
TXK 80 38 55 31 / 60 10 0 0
ELD 80 39 55 31 / 60 30 0 0
TYR 80 36 57 32 / 60 20 0 0
GGG 81 37 56 32 / 60 20 0 0
LFK 82 40 58 32 / 60 30 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...
LITTLE RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES:
BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...
DE SOTO...GRANT...JACKSON...LA SALLE...LINCOLN...
NATCHITOCHES...OUACHITA...RED RIVER...SABINE LA...
UNION LA...WEBSTER...AND WINN.
OK...LAKE WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE
FOLLOWING ZONES: AND MCCURTAIN.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...
RED RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...
SMITH...TITUS...UPSHUR...AND WOOD.
&&
14Hazardous weather outlook, Nov 15, 6:00 AM CST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CST TUE NOV 15 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-151800- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... INCREASINGLY UNSTABLE GULF MOISTURE...ALONG WITH THE APPROACH OF AN UPPER TROUGH...DISTURBANCES ALOFT THAT WILL BE MOVING ACROSS THE FOUR STATE REGION...AND A STRONG CANADIAN COLD FRONT WITH A SHARP TEMPERATURE GRADIENT...WILL PRODUCE SHOWERS AND THUNDERSTORMS. BEFORE ARRIVAL OF THE FRONT...SCATTERED THUNDERSTORMS WILL BE DEVELOPING... THEN WITH THE FRONT...A BAND OF RAPID MOVING THUNDERSTORMS WILL MOVE EAST. DUE TO THE WARMER THAN NORMAL TEMPERATURES...THUNDERSTORMS WILL BE MORE THREATENING. THEY ARE EXPECTED TO BE DECREASING DURING THE EVENING AND OVERNIGHT TONIGHT AS DRIER AIR MOVES IN. THE GREATER THREAT OF SEVERE WEATHER WILL BE NORTH OF INTERSTATE 20...AND ALONG AND NEAR THE INTERSTATE 30 CORRIDOR...AND MORE SIGNIFICANT TO THE NORTHEAST ACROSS ARKANSAS...MISSISSIPPI...AND TENNESSEE. THIS DOES NOT MEAN THAT PARTS OF THE EAST TEXAS AND TOLEDO BEND LAKES AREA WILL NOT SEE SEVERE WEATHER...THESE LOCATIONS WILL BE IN THE SLIGHT RISK AREA AND INCREASING TO THE NORTHEAST TO A MODERATE RISK FOR SOUTHWEST ARKANSAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG AND DAMAGING WIND GUSTS...LARGE HAIL...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL BE NEEDED TODAY AND TONIGHT. THE FIRST REQUEST WILL BE POSSIBLE DURING THE MORNING. 06
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 1:01 PM CST | Severe Thunderstorm Warning | SHV | Caddo | 44 min |
| Nov 15, 1:41 PM CST | Severe Thunderstorm Warning | SHV | Webster | 42 min |
| Nov 15, 2:21 PM CST | Severe Thunderstorm Warning | SHV | Red River | 24 min |
| Nov 15, 3:30 PM CST | Tornado Warning | SHV | Ouachita | 45 min |
| Nov 15, 3:36 PM CST | Severe Thunderstorm Warning | SHV | Winn | 54 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.